# SDR NACA20040063

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,300 hours
- Engine: Pwa R2800CB3
- Engine time: 1,280 hours
- System (JASC): 7932 · Engine Oil Quantity
- Part: Probe
- Part number: 381001E0024
- Part serial: A1371C
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 192 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO STEADY OIL LOSS INDICATION.  CLEANED OIL QUANTITY CONNECTORS AT NR 2 OIL QUANTITY PROBE.  OPS CHECKED GOOD.
